MathSciNet Relay Station
MathSciNet bibliographic data
MR849954 (87j:34077) 34C25 (58F22)
Drábek, Pavel; Invernizzi, Sergio On the periodic BVP for the forced Duffing equation with jumping nonlinearity. Nonlinear Anal. 10 (1986), no. 7, 643–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement